# SDR ASAA2021070635479

- Difficulty date: July 6, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 03503
- Aircraft time: 42,562 hours, 13,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Sill
- Part number: D53112191203
- Condition: Corroded
- Location: Frms 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H  FWD SERVICE DOOR CUTOUT LOWER FWD CORNER HAS CORRODED AT FASTENER HOLE GROUNDED - YES. REMOVED 4 EACH WATER LINE CLAMPS, 4 EA HI-LOKS AND  1 EACH FLOOR BEAM BOLT TO FOM AS PER A320 SRM 51-42-11.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS AS PER A320 SRM 53-11-14.  ACCOMPLISHED DVI AS PER A320 53-11-14. HFEC AS PER NTM 51-10-08. SPOT FACED 4 EACH AREAS AS PER A320-SRM 53-11-14 FIGURE 001, PARAGRAPH 7(B). ROTOPEENED AS PER NTM 51-10-01.  MATERIAL ID FOR WASHERS AS PER A320 SRM 53-11-14. FABRICATED WASHERS AS PER A320 SRM 53-11-14-283-005.  ACCOMPLISHED REPAIR PER AIRBUS A320 SRM 53-11-14.  THIS IS A CATEGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 60,000 FC REF A320 SRM 53-11-14-205-001DOT REMOVED
